Skip to Accessibility Tools Skip to Content Skip to Footer

Do you experience dizziness and vertigo from methotrexate?

Has anyone experienced major dizziness and vertigo from the injectable methotrexate?


Community Answers
  • Diane T
    9 months ago

    Hello Maconno,

    This medication had be cross-eye. I always felt dizzy as if I was on a boat. I even remember walking side ways. I was put on folic acid which helped some. I would be sick to my stomach and confused a lot. The side effects were to much for me that I had to stop taking it to do my job. I know this is not an option for everyone. Talk to your doctor about the side effects and see if there is something you can take with it.

    Take care,

    Diane

  • CathyD moderator
    10 months ago

    Hi @Maconno,

    I’m not on the injections but I take methotrexate in tablet form. I do get a little dizzy sometimes but I don’t think it’s any more than I did prior to taking it. I’m hoping someone who’s tried the injections will be able to stop by and share their experiences with you. I noticed there’s a bit of discussion regarding the injections in this forum post: https://psoriatic-arthritis.com/topic/methotrexate-2/

    Have you mentioned this to your doctor yet?

  • Share Your Answer

    Poll